# SDR C2XA08ON133

- Difficulty date: June 7, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Part time: 7,824 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT MX - ONT - WHILE PERFORMING 1A CHECK AND OPERATIONALLY CHECK EMERGENCY LIGHTS THE FWD EXIT SIGN AT ROW 12 DID NOT FULLY ILLUMINATE.  MX REMOVED AND REPLACED FWD EXIT SIGN AT ROW 12.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
